- 08-28-2012, 08:46 PM
Hi guys, currently Im on my 2nd HDROL cycle (day 9), 2 years ago was my first one and didnt experience any back pumps....but now......Oh my... don't really know if this feeling like some small rubber bands stretching on my lower back is what BACK PUMPS mean...Im wrong?
Already started taking taurine but haven't kicked yet...if Im not moving or lifting weights Im right , but if not this feeling starts kicking =(
Hope someone can tell me if this how it feels the back pumps, if not I will need to see the doc =(
- 08-29-2012, 12:11 AM
It feels like your lower back is going to explode and tear your skin apart. They hurt and suck. How much taurine are you taking and when?
08-29-2012, 12:11 AM
Yep.. 3 to 5 grams of taurine ed. Give it a week or so u will see some relief and should be managable. Make sure to stay hydrated. Id lay off the creatine if ur taking that.
"Liver stress is weakness leaving the body!!"
08-29-2012, 01:20 AM
08-29-2012, 01:23 AM
08-29-2012, 01:24 AM
Does stanodrol could be the reason of why Im getting backpumps? Last time was hdrol solo with no backpumps...
08-29-2012, 01:32 AM
Similar Forum Threads
- By oswizzle in forum AnabolicsReplies: 3Last Post: 06-28-2005, 06:01 PM
- By s.norman in forum AnabolicsReplies: 1Last Post: 04-26-2005, 01:32 PM
- By T-Bone in forum AnabolicsReplies: 32Last Post: 02-25-2005, 10:43 AM
- By s.norman in forum AnabolicsReplies: 9Last Post: 02-17-2005, 01:23 PM
- By metacat in forum AnabolicsReplies: 6Last Post: 03-27-2004, 06:10 AM